# SDR QXEA0201106

- Difficulty date: August 4, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 11,279 hours, 15,913 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Condition: Dirty
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

LWS- ABORTED TAKEOFF DUE TO AUTOFEATHER FAILED TO ARM.  BULB CHECKED OKAY.  CLEANED POWER LEVER SWITCHES.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
